Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 20, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Apr 15, 2016, 9:57 PM CDT for Bailey County, Castro County, Parmer County, Texas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 15, 2016, 9:57 PM CDT (02:57 UTC)
- Expired
- Apr 15, 2016, 10:30 PM CDT
- In force
- 33 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bailey County, TX, Castro County, TX, Parmer County, TX
The radar
The Cannon AFB radar (KFDX), 91 km from the middle of the area, began a volume at 02:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 15, 9:53 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 3.0 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1077 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1488 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.8
The text
As transmitted.
672
WUUS54 KLUB 160257
SVRLUB
TXC017-069-369-160330-
/O.NEW.KLUB.SV.W.0020.160416T0257Z-160416T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
957 PM CDT FRI APR 15 2016
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PARMER COUNTY IN THE PANHANDLE OF TEXAS...
NORTHWESTERN CASTRO COUNTY IN THE PANHANDLE OF TEXAS...
NORTHERN BAILEY COUNTY IN NORTHWESTERN TEXAS...
* UNTIL 1030 PM CDT
* AT 956 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES
SOUTHWEST OF MULESHOE...MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MULESHOE...FRIONA...BOVINA...WEST CAMP...BLACK AND EASTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3475 10255 3462 10233 3431 10259 3431 10261
3429 10261 3408 10279 3416 10302 3475 10285
TIME...MOT...LOC 0256Z 205DEG 47KT 3418 10283
HAIL...1.00IN
WIND...60MPH
$$
MCZ2 follow-up statements
963
WWUS54 KLUB 160315
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1015 PM CDT FRI APR 15 2016
TXC017-160324-
/O.CAN.KLUB.SV.W.0020.000000T0000Z-160416T0330Z/
BAILEY TX-
1015 PM CDT FRI APR 15 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BAILEY COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA...THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
NORTHWESTERN TEXAS.
LAT...LON 3475 10255 3462 10233 3431 10259 3431 10290
3475 10281
TIME...MOT...LOC 0314Z 203DEG 42KT 3438 10270
$$
TXC069-369-160330-
/O.CON.KLUB.SV.W.0020.000000T0000Z-160416T0330Z/
PARMER TX-CASTRO TX-
1015 PM CDT FRI APR 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR PARMER AND NORTHWESTERN CASTRO COUNTIES...
AT 1014 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES WEST
OF LAZBUDDIE...MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
FRIONA...LAZBUDDIE...BLACK...OKLAHOMA LANE AND EASTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3475 10255 3462 10233 3431 10259 3431 10290
3475 10281
TIME...MOT...LOC 0314Z 203DEG 42KT 3438 10270
HAIL...1.00IN
WIND...60MPH
$$
MCZ062
WWUS54 KLUB 160327
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1027 PM CDT FRI APR 15 2016
TXC069-369-160335-
/O.EXP.KLUB.SV.W.0020.000000T0000Z-160416T0330Z/
PARMER TX-CASTRO TX-
1027 PM CDT FRI APR 15 2016
...THE SEVERE THUNDERSTORM WARNING FOR PARMER AND NORTHWESTERN CASTRO
COUNTIES WILL EXPIRE AT 1030 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS AND NO LONGER POSES A THREAT TO LIFE OR PROPERTY. THEREFORE
THE WARNING WILL BE ALLOWED TO EXPIRE.
HAIL TO 1/2 INCH IN DIAMETER IS STILL POSSIBLE WITH THIS
THUNDERSTORM AS IT RACES NORTHEAST AT 50 MPH TOWARD SUMMERFIELD.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
NORTHWESTERN TEXAS.
LAT...LON 3475 10255 3462 10233 3431 10259 3431 10290
3475 10281
TIME...MOT...LOC 0321Z 205DEG 47KT 3438 10270
$$
MCZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 6:22 PM CDT, 3 hours 35 minutes earlier.
Area forecast discussion, Apr 15, 6:22 PM CDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 622 PM CDT FRI APR 15 2016 .AVIATION... STRONG SOUTH TO SOUTHEASTERLY WINDS WILL PERSIST THROUGH THE NIGHT. THUNDERSTORMS MAY DEVELOP TO THE SOUTHWEST OF THE AREA AND MOVE INTO THE TERMINALS DURING THE OVERNIGHT HOURS BUT CONFIDENCE IN THIS OCCURRENCE IS TOO LOW AT THE MOMENT TO MENTION IN THE TAF. LOW LEVEL MOISTURE WILL STAY IN PLACE LIKELY ALLOWING LOW CIGS TO DEVELOP AGAIN EARLY SATURDAY MORNING. && .PREV DISCUSSION... /ISSUED 323 PM CDT FRI APR 15 2016/ SHORT TERM... MAIN FOCUS IN THE SHORT TERM PERIOD ARE CHANCES OF STRONG TO SEVERE STORMS LATER THIS AFTERNOON-EVENING...TRANSITIONING TO MORE OF A RAINFALL THREAT OVERNIGHT-SATURDAY. LOW CLOUDS WERE SLOW TO BURN OFF AS IT FINALLY SCATTERED OUT AOA 19Z THIS AFTN...RESULTING IN TEMPS BEING CAPABLE OF WARMING INTO THE 70S WITH EVEN A FEW LOWER 80S. THE UA TROUGH THAT CONTINUES TO DEMAND OUR ATTENTION WAS NOTED ACROSS FAR NWRN AZ AND HAVE SHOWED SIGNS OF CLOSING OFF PER 20Z WATER VAPOR IMAGERY. IT IS STILL PROGGED TO DEEPEN A BIT WHILST TRANSLATING ESE TO NEAR THE FOUR-CORNERS REGION BY LATE TONIGHT/EARLY TOMORROW MORNING. IN RESPONSE TO THIS SYSTEM DRAWING NEAR...SFC LEE TROUGHING DEEPENED AS WELL RESULTING IN BREEZY SERLY SFC WINDS ACROSS MOST OF THE FA /20-25 MPH SUSTAINED/ WHICH HAS AIDED TO INCREASE DEWPOINTS INTO THE LOWER TO UPPER 50S. BREEZY S-SW SFC WINDS NEAR THE TEXAS AND NEW MEXICO BORDER IS USHERING IN A DRIER AIRMASS WITH DEWPOINTS IN THE 20S AND 30S NOTED ACROSS ERN NEW MEXICO...THUS MATERIALIZING THE DRYLINE. JUST HOW FAR EAST THE DRYLINE WILL SURGE ARE WHAT MODELS HAVE AND CONTINUE TO STRUGGLE WITH FOR THE LAST FEW MODEL RUN ITERATIONS. THE RAP SOLUTION SEEMS TO HAVE THE BEST HANDLE ON THE CURRENT PLACEMENT OF THE DRYLINE THUS SUGGESTING IT ALSO HAS THE BEST HANDLE ON HOW IT WILL EVOLVE...WHICH IS PUSHING THE DRYLINE ONTO THE FAR WRN ZONES AND BECOME QUASI-STATIONARY BEFORE RETREATING SHORTLY AFTER SUNSET. AS SUCH...IT COULD SERVE AS A MESOSCALE FOCUS FOR THUNDERSTORM DEVELOPMENT...BUT WHICH MODEL BEST REPRESENTS WHEN AND WHERE STORMS WILL ARISE IS THE PRESSING QUESTION. BOTH THE GFS AND THE ECMWF HAS RATHER LIGHT QPF SIGNALS COMMENCING AT NOON ACROSS THE TEXAS PANHANDLE AND POINTS NWRD...WHICH MORE OR LESS HAS OCCURRED...BUT RADAR ECHOES WERE LIGHT AND THE ACTIVITY WAS ELEVATED /NO PRECIP REACHED THE GROUND/. THE HRRR...NAM AND RAP SOLUTIONS EXHIBITED CI ACROSS THE SW PANHANDLES AND NW SOUTH PLAINS AT 20Z/21Z...CLOSE TO THE DRYLINE AND ALONG THE AXIS OF LOW-MID LEVEL THETA-E AND Q-VECTOR CONVERGENCE /WITH THE CAP ERODING BY THEN/. THE LATTER SOLUTIONS SEEM TO HAVE A GOOD HANDLE ON THE SITUATION AS STORMS HAVE FIRED ACROSS THE WRN TX PANHANDLE AND ALSO ACROSS THE NORTH CENTRAL SOUTH PLAINS /WITH ADDITIONAL DEVELOPMENT POSSIBLE/. THIS IS IN RESPONSE TO THE AFOREMENTIONED MESOSCALE FEATURES...AS WELL AS THE SYNOPTIC FEATURES CONSISTING OF A 70-80 KT 250 MB LEFT EXIT JET STREAK NOSING INTO THE WRN PANHANDLES AND NW SOUTH PLAINS...COUPLED WITH SBC OF 1500-2500 J/KG...STEEPENING LAPSE RATES...VEERING WIND PROFILES AND 0-6 KM BULK SHEAR OF 50-60 KTS. THIS WILL ALL RESULT IN STORMS QUICKLY BECOMING ORGANIZED AND REACHING SEVERE LEVELS. TENNIS BALL SIZED HAIL TORNADOES AND WIND GUSTS UP TO 65 MPH WILL BE THE MAIN THREATS...ESPECIALLY AS STORMS WILL INITIALLY BE ELEVATED. HOWEVER...AS WE APPROACH THE EVENING HOURS...LCL/S DROP TO AOA 4000FT AGL WHILST HELICITY INCREASES AND HODOGRAPHS SHOW THAT CLASSIC VEERING IN THE LOW LEVELS...SUGGESTING POTENTIAL FOR TORNADOES. AREA OF CONCERN FOR THE POSSIBLE TORNADO RISK WILL BE ACROSS THE FAR SRN TX PANHANDLE. OVERNIGHT...THE SEVERE THREAT MAY DECLINE BUT A CONTINUAL SFC SERLY FLOW HELPING TO MAINTAIN PWATS 2-3 STANDARD DEVIATIONS ABOVE NORMAL...AS WELL AS A 30-40 KT LLJ WILL ALLOW FOR SHOWERS AND THUNDERSTORMS TO PERSEVERE. AS FLOW ALOFT BECOMES A BIT MORE MERIDIONAL THROUGHOUT THE DAY ON SATURDAY...AND A 70 KT 250 MB JET STREAK PUSHES OUT ONTO THE SOUTH PLAINS STORMS WILL RE-GENERATE. MODELS SHOW BEST CHANCES OF RENEWED PRECIP TO BE ACROSS THE ROLLING PLAINS AS A DRYLINE SURGES TO NEAR THE CAPROCK ESCARPMENT. HOWEVER...THE DISPLACEMENT OF THE DRYLINE COULD BE OVERDONE AND MAY NOT BE AS FAR EAST AS SUGGESTED...SO THE SOUTH PLAINS ARE NOT OUT OF THE WOODS JUST YET. DO AGREE HOWEVER THAT THE HEAVIER RAINFALL AMOUNTS WILL BE ACROSS THE ROLLING PLAINS WHERE THE BEST MOISTURE AXIS WILL RESIDE. OTHERWISE...SATURDAY WILL BE COOLER THANKS TO THE EXPECTED CLOUD COVER AND PRECIP /60S AND 70S/. /29 LONG TERM... LARGE UPPER LEVEL LOW PRESSURE SYSTEM STILL EXPECTED TO REMAIN CUTOFF VICINITY OF THE FOUR-CORNERS AND SOUTHERN AND CENTRAL ROCKIES LATE IN THE WEEKEND. THE BIGGEST CHANGE WE HAVE SEEN THIS CYCLE IS FOR MORE APPARENT WESTERLY COMPONENT TO THE MID AND LOWER LEVEL FLOW SUNDAY INTO MONDAY THAT COULD PUSH THE DRY-LINE OFF TO THE EAST A BIT MORE AGGRESSIVELY THAN WE HAD BEEN EXPECTING. MODEL SOLUTIONS HAVE LATCHED ON SHIFTING MOISTURE AXIS A BIT QUICKER EAST ON SUNDAY...WHILE A DEEP CONNECTION TO THE SUBTROPICAL MOISTURE PLUME ALSO SEEMS LACKING OR IMMATURE AT BEST AT LEAST IMPACTING OUR SPECIFIC AREA. STILL...A MID AND UPPER LEVEL WIND MAXIMUM WILL WORK ACROSS THE AREA SATURDAY NIGHT WITH DECENT HEIGHT FALLS AND GIVE PERHAPS OUR BEST CHANCES FOR WIDESPREAD THUNDERSTORM ACTIVITY WITH POTENTIAL FOR UP TO SEVERAL INCHES OF RAIN MAINLY ACROSS OUR EASTERN COUNTIES. WE HAVE COORDINATED A FLOOD WATCH FOR SATURDAY NIGHT WHICH MIGHT APPEAR A LITTLE GENEROUS ON THE WEST SIDE...BUT ALLOWS FOR WIGGLE ROOM FOR LATER SHIFTS TO DETERMINE ADJUSTMENTS. OVERALL EXPECTED RAIN TOTALS HAVE DROPPED A BIT...AND FOR THIS FORECAST WE HAVE COMPROMISED BETWEEN PREVIOUS HEAVIER TOTALS AND THE MOST CURRENT LIGHTER AMOUNTS TO ALLOW ANOTHER LOOK OR TWO BEFORE SIGNIFICANT CHANGE. IT REMAINS AN IMPRESSIVE UPPER LEVEL LOW AND THESE TYPES OF LOWS FIT PAST ANALOGS FOR HEAVY RAIN AMOUNTS FAVORING THE EASTERN AND NORTHERN PARTS OF OUR AREA. SATURDAY LATE AFTERNOON OR EARLY EVENING ALSO WILL STILL OFFER AT LEAST BRIEF SEVERE POTENTIAL THOUGH AVAILABLE SURFACE BASED INSTABILITY MAY BE QUICKLY USED UP. A WAVE SHOULD LIFT NORTHEAST SUNDAY EVENING WITH A COLD FRONT MOVING SOUTHWARD. QUESTIONABLE HOW MUCH MOISTURE WILL REMAIN FOR THE FRONT TO LIFT THOUGH LATEST WRF/NAM AND GFS RUNS INDICATE ADEQUATE FOR CHANCE CATEGORY. UPPER HEIGHTS ALSO SUPPRESSED WITH COLD UNSTABLE AIRMASS ALOFT. THUNDER CHANCES BECOME A BIT TRICKIER THROUGH MID WEEK WITH THE OLD UPPER LOW FINALLY MOVING EAST AND HEIGHTS REBUILDING. SHOWER CHANCES SHOW A SLOW DECLINE FROM MID TO LATE WEEK. NEXT UPPER LOW MOVING INTO THE SOUTHWEST NEXT WEEKEND NOT SHOWING MUCH TO LATCH ONTO YET. /05RMCQUEEN FIRE WEATHER... THE DRYLINE WAS SHOWING SIGNS OF SHARPENING UP NEAR THE TEXAS AND NEW MEXICO BORDER LATE THIS AFTERNOON...AS DEWPOINTS HAVE FALLEN INTO THE 20S AND 30S ACROSS ERN NM VERSUS 40S AND 50S ACROSS THE FA. A FEW SITES IN ERN NM HAVE TICKED OFF A FEW RED FLAG MINUTES AND WOULD NOT BE SURPRISED IF THAT OCCURS ACROSS THE FAR WESTERN SOUTH..THOUGH THE BOUNDARY STILL NEEDS TO DRY OUT A BIT MORE. ALTHOUGH TEMPS ARE ABOVE NORMAL AND 20-FOOT SOUTHEAST ARE INDEED BREEZY /20-25 MPH/...RELATIVE HUMIDITY VALUES REMAIN ABOVE 15 PERCENT AT THIS TIME. AS SUCH...WILL ELECT TO HOLD OFF ON FIRE WEATHER HIGHLIGHTS AS CONDITIONS ARE MARGINAL AND EXPECTED TO BE BRIEF. TOMORROW...THE DRYLINE IS EXPECTED TO SURGE TO NEAR THE CAPROCK ESCARPMENT...FILTERING IN DEWPOINTS INTO THE 20-35 PERCENT RANGE...WITH 20-FOOT SOUTH WINDS OF 15-25 MPH. HOWEVER CHANCES OF RAINFALL...CLOUDY SKIES AND TEMPERATURES DROPPING TO A FEW DEGREES BELOW NORMAL COULD AID TO MITIGATE FIRE WEATHER POTENTIAL. /29 && .LUB WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH FROM SATURDAY EVENING THROUGH SUNDAY MORNING FOR TXZ024>026-030>032-036>038-042>044. && 01
Hazardous weather outlook, Apr 15, 3:36 PM CDT, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 336 PM CDT FRI APR 15 2016 TXZ021>044-162045- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 336 PM CDT FRI APR 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTH PLAINS...ROLLING PLAINS AND THE FAR SOUTHERN TEXAS PANHANDLE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS AN ENHANCED RISK FOR SEVERE THUNDERSTORMS ACROSS THE EXTREME SOUTHERN TEXAS PANHANDLE THIS AFTERNOON AND EVENING. SURROUNDING THE ENHANCED RISK THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS MOST OF THE SOUTH PLAINS AND ROLLING PLAINS. ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP NEAR A DRYLINE ACROSS THE WESTERN OR CENTRAL SOUTH PLAINS THIS AFTERNOON...WITH THE ACTIVITY SPREADING EASTWARD INTO THE EVENING HOURS. ONCE STORMS DEVELOP...THEY WILL QUICKLY BECOME SEVERE...WITH A SUPERCELLULAR MODE FAVORED. THE PRIMARY THREATS WILL BE HAIL TO TENNIS BALL SIZE...WIND GUSTS TO 65 MPH AND LOCALLY HEAVY RAIN. IN ADDITION...A TORNADO OR TWO WILL BE POSSIBLE ESPECIALLY ACROSS THE ENHANCED RISK AREA. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE OVERNIGHT ACROSS THE SOUTH PLAINS AND SOUTHERN TEXAS PANHANDLE. THE MAIN THREAT WITH THE OVERNIGHT THUNDERSTORMS WILL BE HEAVY RAIN THOUGH LARGE HAIL CANNOT BE RULED OUT. ELEVATED OR BRIEFLY CRITICAL FIRE WEATHER WILL DEVELOP WEST OF THE DRYLINE ACROSS THE WESTERN SOUTH PLAINS AND FAR SOUTHWESTERN TEXAS PANHANDLE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SEVERE THUNDERSTORMS WILL BE POSSIBLE SATURDAY AFTERNOON INTO SATURDAY NIGHT MAINLY FROM THE CENTRAL SOUTH PLAINS AND SOUTHERN PANHANDLE INTO THE ROLLING PLAINS. THE MAIN CONCERN WILL TRANSITION TO WIDESPREAD HEAVY RAINFALL SATURDAY EVENING INTO EARLY SUNDAY MORNING ACROSS THE EASTERN SOUTH PLAINS INTO THE ROLLING PLAINS WHERE FLASH FLOODING IS POSSIBLE AND A FLOOD WATCH HAS BEEN ISSUED FOR SATURDAY NIGHT. ELEVATED FIRE WEATHER CONDITIONS MAY YET EXIST ACROSS THE WESTERN SOUTH PLAINS SATURDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EVENING ACROSS THE SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 2:55 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, Kent, King | 50 min |
| Apr 16, 3:42 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, King | 33 min |
| Apr 16, 3:49 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd | 26 min |
| Apr 16, 3:50 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe | 25 min |
| Apr 16, 3:59 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, Kent | 31 min |
| Apr 16, 4:11 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, Motley | 34 min |
| Apr 16, 4:13 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd, Hall | 47 min |
| Apr 16, 4:14 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Hall | 46 min |
| Apr 16, 4:21 PM CDT | Tornado Warning | LUB | Dickens, King | 13 min |
| Apr 16, 4:28 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, Kent, King, Stonewall | 47 min |
| Apr 16, 5:04 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Garza | 26 min |
| Apr 16, 5:10 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Hall | 35 min |
| Apr 16, 5:23 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, Kent | 37 min |
| Apr 16, 5:47 PM CDT | Tornado Warning | LUB | Dickens, King | 28 min |
| Apr 16, 6:00 PM CDT | Severe Thunderstorm Warning | LUB | Dickens | 45 min |
| Apr 16, 6:13 PM CDT | Tornado Warning | LUB | Cottle, Dickens, King, Motley | 32 min |
| Apr 16, 6:44 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, Dickens, King, Motley | 31 min |
| Apr 16, 6:54 PM CDT | Areal Flood Advisory | LUB | Cottle, Dickens, King, Motley | 2 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.